| Catalog Number |
71358203 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Insufficient Information (4580)
| Date of Event |
11/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after a thr surgery was performed on unknown date, due to recurrent complications with the patient's prosthesis, the surgeon determined that the or3o dual mobility liner 40/52 needs to be replaced with a r3 constrained acetabular liner 52mm.The patient needs to be revised and converted from an acetabular cup that has a dual mobility implant to a constrained cup.Patient's current health status is unknown.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that after a revision thr surgery was performed on the (b)(6) 2024, the patient continued to have instability problems.The surgeon determined that the or3o dual mobility liner 40/52 needs to be replaced with a r3 constrained acetabular liner 52mm.The patient needs to be revised and converted from an acetabular cup that has a dual mobility implant to a constrained cup.Patient's current health status is unknown.
Additional Manufacturer Narrative
B5, h6.